Pain of Intratympanic Injections Is Not Reduced by Local Anaesthetics

Discussion in 'Research News' started by beeeep, Nov 28, 2016.

    1. beeeep

      beeeep Member

      Location:
      Germany
      Tinnitus Since:
      ~2000, but real bad since 06/2015
      Cause of Tinnitus:
      Unknown
      Didn't see that coming...

      This might be of interest for people taking part in the AM-101 (or similar) trial or having intratympanic steroid injections:

      Using anaesthetics doesn't help reduce the pain of the injection

       
    2. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      I had one done with an anesthetic, and I can attest that it's not a particularly pleasant experience.
       
    3. Alper
      Angry

      Alper Member

      Tinnitus Since:
      06/2015
      Me to with anesthetic and it did HURT!!
       
    4. Alue
      No Mood

      Alue Member

      Tinnitus Since:
      01/2016
      Cause of Tinnitus:
      Acoustic Trauma
      I had many done with phenol (for the first day then in the open hole for the following two). It's really not that bad.
       
Loading...

Share This Page